# SDR WX0A2024082332162

- Difficulty date: August 20, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 33,590 hours, 19,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) NO FEEDBACK FROM REAR MEGAPHONE. / PERFORMED OPERATIONAL TEST OF MEGAPHONE IN AFT PER AMM 25-65-51-410-002A. OPS CHECK GOOD."
